# SDR SWAA2025032495333

- Difficulty date: February 12, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER ANGLE FLOOR STRUCTURE BS 695 AND LBL 24.75 AT CENTER SECTION 2025-136665<[01] REPLACED ANGLE FLOOR STRUCTURE BS 695 AND LBL 24.75 AT CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG:111A6000;SHEET:244;REV:-;AND DWG:273A9110;SHEET:6;REV:A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE FLOOR STRUCTURE BS 695 AND LBL 24.75 AT CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG:111A6000;SHEET:244;REV:-;AND DWG:273A9110;SHEET:6;REV:A. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE FLOOR STRUCTURE BS 695 AND LBL 24.75 AT CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG:111A6000;SHEET:244;REV:-;AND DWG:273A9110;SHEET:6;REV:A. SEE INDIVIDUAL SIGN OFF BELOW AS RII
